# SDR COM20366

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Part number: 2789000183
- Condition: Loose
- Location: Inst Panel
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LEFT ENGINE FIRE WARNING ACTIVATED, DURING TAXI AFTER LANDING.  REPAIRED LOOSE FIRE CONTROL ASSY ON INSTRUMENT PANEL.
